Formalizing Arrow's theorem
Source
Sadhana, 34, 1, (2009), pp. 193-220ISSN
Publication type
Article / Letter to editor

Display more detailsDisplay less details
Organization
Foundations
Software Science
Journal title
Sadhana
Volume
vol. 34
Issue
iss. 1
Page start
p. 193
Page end
p. 220
Subject
Data ScienceThis item appears in the following Collection(s)
- Academic publications [226902]
- Electronic publications [108458]
- Faculty of Science [33968]
- Open Access publications [77621]
Upload full text
Use your RU credentials (u/z-number and password) to log in with SURFconext to upload a file for processing by the repository team.